Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the uniqueness of generalized matrix functions


Authors: L. B. Beasley and L. J. Cummings
Journal: Proc. Amer. Math. Soc. 87 (1983), 229-232
MSC: Primary 15A15
DOI: https://doi.org/10.1090/S0002-9939-1983-0681826-6
MathSciNet review: 681826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the sets of "singular" matrices corresponding to generalized matrix functions. The latter are generalizations of the determinant function. It is shown that two generalized matrix functions determine the same set of "singular" matrices if and only if they differ by a scalar multiple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681826-6
Keywords: Generalized matrix functions, singular matrices
Article copyright: © Copyright 1983 American Mathematical Society